G. Andrews, The Theory of Partitions, of Encyclopedia of Mathematics and its Applications, 1976.
DOI : 10.1017/CBO9780511608650

C. Brennan and A. Knopfmacher, The distribution of ascents of size d or more in samples of geometric random variables, International Conference on Analysis of Algorithms, pp.341-350, 2005.
URL : https://hal.archives-ouvertes.fr/hal-01184217

K. L. Chung, Markov Chains with Stationary Transition Probabilities, 1967.
DOI : 10.1007/978-3-642-49686-8

P. Flajolet and G. N. Martin, Probabilistic counting algorithms for data base applications, Journal of Computer and System Sciences, vol.31, issue.2, pp.182-209, 1985.
DOI : 10.1016/0022-0000(85)90041-8

URL : https://hal.archives-ouvertes.fr/inria-00076244

P. Kirschenhofer and H. Prodinger, The path length of random skip lists, Acta Informatica, vol.43, issue.42, pp.775-792, 1994.
DOI : 10.1007/BF01178735

A. Knopfmacher and H. Prodinger, The first descent in samples of geometric random variables and permutations, Discrete Mathematics and Theoretical Computer Science, vol.8, pp.214-234, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00961110

A. Knopfmacher and H. Prodinger, The last descent in samples of geometric random variables and permutations, Ars Combinatoria, vol.83, pp.365-379, 2007.

W. Pugh, Skip lists: A probabilistic alternative to balanced trees, Algorithms and Data Structures, pp.437-449, 1989.
DOI : 10.1007/3-540-51542-9_36